Eosinophilia, Pleural Effusion, Hepatitis, and Jaundice Occurring Early in Clozapine Treatment
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Clozapine use is associated with various adverse events, some of which have received little attention, including eosinophilia,pleural effusion, and hepatitis. Because of the fatality of jaundice with hepatitis, it is necessary to understand the course and management of clozapine-induced eosinophilia and hepatitis. We report on a case in which the eosinophil count began to increase shortly after clozapine use, and pleural effusion and fever then developed at the time eosinophilia was at its peak level. Jaundice with hepatitis consecutively developed when all the above symptoms subsided. The liver function recovered rapidly after clozapine was discontinued. We recommend that patients who develop rapid eosinophilia at the beginning of clozapine treatment should be monitored with LFTs, chest X-rays, and urine analysis tests.
Abstract
Clozapine use is associated with various adverse events, some of which have received little attention, including eosinophilia,pleural effusion, and hepatitis. Because of the fatality of jaundice with hepatitis, it is necessary to understand the course and management of clozapine-induced eosinophilia and hepatitis. We report on a case in which the eosinophil count began to increase shortly after clozapine use, and pleural effusion and fever then developed at the time eosinophilia was at its peak level. Jaundice with hepatitis consecutively developed when all the above symptoms subsided. The liver function recovered rapidly after clozapine was discontinued. We recommend that patients who develop rapid eosinophilia at the beginning of clozapine treatment should be monitored with LFTs, chest X-rays, and urine analysis tests.
참고문헌 (13)
- Alphs LD, "Side effects of clozapine and their management", Pharmacopsychitary, 24, pp.46~ (1991)
- Sadock BJ, "Kaplan & Sadock's comprehensive textbook of psychiatry", pp.2009, Wolters Kluwer
- Kellner M, "Toxic hepatitis by clozapine treatment", Am J Psychiatry, 150, pp.985~986 (1993)
- Hummer M, "Hepatotoxicity of clozapine", J Clin Psychopharmacol, 17, pp.314~317 (1997)
- Macfarlane B, "Fatal acute fulminant liver failure due to clozapine: a case report and review of clozapine-induced hepatotoxicity", Gastroenterology, 112, pp.1707~1709 (1997)
- Chang A, "Clozapine- induced fatal fulminant hepatic failure: a case report", Can J Gastroenterol, 23, pp.376~378 (2009)
- Chaplin AC, "Re: Recent case report of clozapine-induced acute hepatic failure", Can J Gastroenterol, 24, pp.739~740 (2010)
- Bergemann N, "Asymptomatic pancreatitis associated with clozapine", Pharmacopsychiatry, 32, pp.78~80 (1999)
- Thompson J, "Hepatitis, hyperglycemia, pleural effusion, eosinophilia, hematuria and proteinuria occurring early in clozapine treatment", Int Clin Psychopharmacol, 13, pp.95~98 (1998)
- Hong HJ, "A case of clozapine-induced eosinophilia combined with bilateral pleural effusion, ascites, cholecysctitis, and hepatitis", Korean J Psychopharmacol, 10, pp.191~195 (1999)
- Jang SJ, "Clozapine-induced acute hepatitis", J Korean Neuropsychiatr Assoc, 38, pp.227~233 (1999)
- Keane S, "Management of clozapine-related hepatotoxicity", J Clin Psychopharmacol, 29, pp.606~607 (2009)
- 정승호, "청소년 남아에서 Clozapine과 관련된 심낭삼출과 양측성 폐삼출을 동반한 심막염", 대한정신약물학회지, 20(3), pp.141~146 (2009), 대한정신약물학회
